# SDR DALA14035690688

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 51,228 hours, 22,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND SMALL DAMAGE TO SKIN AT BS 518 BETWEEN S27 - 28L.   REPAIRED IAW SRM 53-00-01.
